# SDR IPXA2025041665509

- Difficulty date: March 31, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: LJ76226
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG, O/B T/R, FWD SIDE, LOWER ACTUATOR AREA WITH A BRACKET CRACKED DOT 23-038.  INSTALLED REPAIR ANGLE AND BRACKET IAW B757-200PF SRM 51-40-02-0G-0 FOR ACCOMPLISH STEP 1 OF E.A.# 757-7831-27-A3895 PRELIMINARY 1.REPAIR ACCOMPLISHED PER UPS EO: EO-93450-REQ2 AND VTMAE EA 757-7831-27-A3895 REV-.  C/W
